# SDR CA190613011

- Difficulty date: March 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc O360A4M
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: LN9037M10X85
- Condition: Broken
- Location: Mlg
- Part time: 288 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKE ANOTHER LANDING GEAR BOLT ON XXXX S/N 40.FC022 (LEFT OUTBOARD FWD BOLT) IT`S THE SAME BOLT THAT BROKE 288.4 HOURS AGO THE FIRST ONE WAS 10/22/18 TTAF 6973.1 THE SECOND ONE IS ON 03/19/19. (TC# 20190613011)
